... to fall asleep, then I don't fully wake until 12 hours later. is this normal? Will I adjust to it? Is this dose normal? I heard another patient is on 400mg daily, so is my dose too low? I just found out about the bipolar. FYI-I was on Prozac 20 mg for many years, but not working now. the Dr just increased it to 20mg 2xday.Thank you
Hi, i take Seroquel (XR), and i remember when i first started taking it, it would leave me feeling half asleep/foggy for most of the day until i got used to it. I was started on a higher dose than you, so hopefully you will adjust to it quicker than i did (2-3 months). Take it earlier in the evening and see how you go... also, the doubling up of the Prozac could be interrupting your sleep pattern/causing insomnia. It really is a case of waiting it out, & putting a good sleep routine in place. Stay in touch with your doctor whilst you are getting used to the new medication/adjusting to the increase of Prozac. You may feel that your depression worsens before it gets better, so keep this in mind, and if you feel particularly bad, or are having worrying thoughts, etc, speak to your doctor asap.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Today my doc started me on 20mg prozac once daily.i am 39yrs old and have bipolar and have struggled
Posted 1 Nov 2011 • 2 answers
Posted 28 Feb 2012 • 5 answers
Posted 6 Mar 2013 • 4 answers
Posted 11 Sep 2015 • 18 answers
Posted 6 Jun 2016 • 5 answers